# SDR SWAA2024071801516

- Difficulty date: June 13, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 59,313 hours, 35,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE STRAP LOCATED BTW STA 1016 TO STA 1030 RBL 3 AND WL 208.1 AT AFT GALLEY AREA 2024-393070<[01] REPLACED STRUCTURE STRAP LOCATED BTW STA 1016 TO STA 1030 RBL 3 AND WL 208.1 AT AFT GALLEY AREA. IAW B737-700 SRM 51-40-02-0G-0. AND DWG 147A5600 SHEET 32; REV. B. SEE INDIVIDUAL SIGNOFF BELOW.;[02] JOB COMPLETED
